# SDR DALA1106666304

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 90,855 hours, 11,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE LT AFT 2 EXTERIOR OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND A LIGHT ASSY OPS CHECK WAS GOOD.
